# SDR 95ZZZX2154

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S64A
- Engine: Pwa JFTD12A5A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 496706
- Condition: Pitted
- Location: Engine
- Part time: 1,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P AND W SB 1508, REQUIRES ALL ENGINES TO BE COMPLETELY DISASSEMBLED TO CONDUCT A CORROSION INSPECTION EVERY 7 YEARS.  SERIOUS CORROSION PITTING FOUND WHEN CONVERTING MILITARY T73-P-1 OR T73-P-700 ENGINES TO COML. USE.  DISK FAILURE CAN OCCUR IF CORROSION INSPECTION NOT C/W.  EXAMPLE SUBMITTED.
